# SDR CA021016026

- Difficulty date: September 11, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Cessna A185F
- Aircraft time: 5,895 hours
- Engine: Cont IO520D
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Part number: 646778
- Condition: Broken
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT EXPERIENCED STRANGE NOISE AND VIBRATION FROM ENGINE WHILE IN CRUISE. AIRCRAFT WAS LANDED AND TOWED TO SAFE STORAGE. ENGINE REPLACED.
